# SDR N6WA20140906001

- Difficulty date: September 6, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 24,755 hours, 16,730 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MSG.  CLEANED & SECURED PAX DOOR ELEC CONNECTOR.  PERFORMED OPERATIONS CHECK OF DOOR WARNING SYS IAW AMM 52-70-04.  NO MSG NOTED.
